Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in lower abdomen and burning sensation while urination - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hI
Doctor :   dR... here
User :   Hi
User :   Hi I am suspecting to have urinary infection
Doctor :   please proceed with your query in detail?
User :   pain in lower abdomen and burning sensation in urine
Doctor :   explain your symptoms
Doctor :   any fever, headache, loss of appetite ?
User :   loss of appetite but no fever up to now
Doctor :   your symptoms indicate me of UTI
Doctor :   I would advise you to get some tests done
Doctor :   1, CBC,
Doctor :   2. Urinalysis
Doctor :   3. Urine culture and sensitivity
User :   but today is sunday no medical help is avaliable
Doctor :   once the tests come, you need to take proper antibiotics, for treatment.
Doctor :   you can do them tomorow
Doctor :   as well
User :   till now what should i do
Doctor :   but there are many hospitals availble which do the test,
Doctor :   sunday had nothing to do with health care services
Doctor :   u can go to any hospital and they will do the tests
User :   i am new in this area and near by clinics which i know are not open today till then could u suggest some medicine that i can take to relief the pain
Doctor :   may i know where u live?
Doctor :   sorry, i am not familiar with ...
Doctor :   you can ask your friends, and i know, they can definitely help u out
User :   i have same proble 3 months ago but right now i dont have doctors prescription with me
Doctor :   ok
Doctor :   there is no need to hurry
Doctor :   take enough fluids, and good food
Doctor :   u can take citralka a syrup, for relieving the pain
Doctor :   of buring micturition
Doctor :   are u there ?
User :   yes
Doctor :   do u have any other query?
User :   last week i have thorat infection and i have taken antibiotic course up to thursday
User :   any thing related to that
Doctor :   both cases are not related
User :   k
User :   thanks i dont have any other query
Doctor :   thanks for consulting me
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor